MAUDE Adverse Event Report: Limacorporate S.p.A. SMR Shoulder; Trial Revision Stem

Limacorporate S.p.A. SMR Shoulder; Trial Revision Stem
Model Number 9013.08.156
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Intra-operative issue occurred on (b)(6) 2026 during shoulder surgery: smr-trial rev.Stem ø15mm l=180 (product code 9013.08.156, lot 15ar0h8) got stuck on the smr- humeral body impactor (product code 9013.52.140, lot 18ar065).The surgery has been performed with another instruments set took from a different hospital, causing a delay to complete the surgery (>29 minutes).No negative consequences for the patient were reported due to this issue.The patient in male, 85 years old.This event occurred in switzerland.
 
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the production documents of the lot n.Involved (15ar0h8, 18ar065).This is the first and only complaint recorded on the lot n.Involved.A final report will be submitted after the investigation.

Brand Name
SMR Shoulder
Common Device Name
Trial Revision Stem
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50711873
Report Number3008021110-2026-00354
Device Sequence Number10056361
Product Code HSD
UDI-Device Identifier08033390038348
UDI-Public08033390038348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Model Number9013.08.156
Device Lot Number15AR0H8
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown